# SDR FQAR20170601030

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: General aviation
- Aircraft: N418PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843414
- Aircraft time: 19,288 hours
- Engine: Lyc O360A4M
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62664000
- Condition: Cracked
- Location: Bs 48
- Part time: 2,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A BRACKET IMMEDIATELY BEHIND THE FIREWALL WAS FOUND CRACKED. THE BRACKET SUPPORTS THE RUDDER PEDAL BAR.
